# SDR 96ZZZX6030

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N6266T
- Make and model: Bell 412EP
- Aircraft serial: 36124
- System (JASC): 3410 · Flight Environment Data
- Part: Sensor
- Part number: 7002353913
- Condition: Failed
- Location: Air Data
- Part time: 13 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR DATA SENSOR FAILED.  REPLACED WITH NEW AIR DATA SENSOR.
